Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had unprotected sex, took postinor 2 and second month period delayed by a day. Could i be pregnant ?

last month i had unprotected sex, took postinor 2 and my periods came on the normal time but this month they have delayed by a day now and i did not have unprotected sex. am worried could i be pregnant
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I took a postinor2 pill at 8pm and took another one at 8am. cause my bf ejaculated in me.,. what should i do now?
Answered: Wed, 30 Mar 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
You dint mention after how much hour you took that pills
effectiveness of the pills decrease as it is how much hour later
but the sideeffects of the pills is irregular bleeding in the later month.
you are suffering delay bleeding of the later month then it must be due that pills
nothg to worry
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor